# SDR AALA202101079006

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 64,562 hours, 24,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT AS NEEDED.
